# SDR USAA2009063091641

- Difficulty date: June 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 1,502 hours, 439 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240005
- Condition: Low
- Location: Door Assist
- Part time: 1,502 hours, 439 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 488 - SFO-PHX - EMERGENCY EQUIPMENT - INFLIGHT LOW PRESSURE INDICATION ON CIDS PANEL FOR DOOR L4.  SERVICED L4 DOOR ASSIST BOTTLE PER MAINTENANCE MANUAL 52-10-00-614-001.
